# SDR SWAA2023091495153

- Difficulty date: August 30, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 61,225 hours, 40,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Right Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP LOWER SKIN IS DELAMINATED IN SEVERAL AREAS. (MARKED)<[01] STEP 4 COMPLETED;[02] UPDATED PARTS;[03] REMOVED AND REPLACED R/W I/B AFT FLAP IAW AMM 27-51-12-000-801 AND AMM 27-51-12-400-801; ADJUSTMENT CHECKS GOOD. VERIFIED TORQUES AND SAFETIES. TORQUE WRENCH: ID: 4441C; S/N: 1002600241; DUE: 05/2024.;[04] VERIFIED STEP 5 COMPLETE.;[05] VERIFIED STEP 4 COMPLETE; MEASUREMENT TABLE; ALL STEPS AND CARD COMPLETE.
